MathSciNet Relay Station
MathSciNet bibliographic data
MR1738062 14J10 (14J29)
Bedulev, Egor; Viehweg, Eckart On the Shafarevich conjecture for surfaces of general type over function fields. Invent. Math. 139 (2000), no. 3, 603–615.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement